U.S. dollar real exchange rates: Nonlinearity revisited
Robert Sollis
Journal of International Money and Finance, 2008, vol. 27, issue 4, 516-528
Abstract:
Previous empirical work employing smooth transition autoregressive (STAR) models has found that U.S. dollar real exchange rates are nonlinear mean reverting processes. We utilise tests developed from time-varying smooth transition autoregressive (TV-STAR) models to re-examine dollar-based rates. These tests reveal that structural change is an important feature of the data. In some cases there is support for both nonlinearity and structural change, while in other cases there appears to be stronger support for structural change than for nonlinearity. The results raise a number of interesting issues for future research.
Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (13)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0261-5606(08)00034-X
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jimfin:v:27:y:2008:i:4:p:516-528
Access Statistics for this article
Journal of International Money and Finance is currently edited by J. R. Lothian
More articles in Journal of International Money and Finance from Elsevier
Bibliographic data for series maintained by Catherine Liu ().